# SDR CA010814021

- Difficulty date: August 7, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,023 hours
- Engine: Pwa JT15D4
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Squat Switch
- Part number: 41EN496
- Condition: Worn
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, G

## Discrepancy

(CAN) WHILE IN DESCENT FROM FL330, AND DESCENDING THROUGH 15,000 FT CABIN ALTITUDE STARTED TO INCREASE RAPIDLY. AIRCRAFT DIVERTED TO CYQM FOR MAINTENANCE. WHILE AT 10,000 FT CABIN ALTITUDE RECOVERED. WHEN THROTTLES REDUCED FROM 88  TO 70 PERCENT N1, CABIN PRESSURIZATION WAS LOST AGAIN. MAINTENANCE DETERMINED THAT THE L/H SQUAT SWITCH WAS AT FAULT UNIT REPLACED, NO FURTHER ACTION.
